Translator Disclaimer
SPRING 2014 Boundary element methods for parabolic boundary control problems
Thanh Xuan Phan, Olaf Steinbach
J. Integral Equations Applications 26(1): 53-90 (SPRING 2014). DOI: 10.1216/JIE-2014-26-1-53

Abstract

In this paper we analyze constrained optimal Dirichlet boundary control problems subject to the linear heat equation. We propose using boundary integral equations to solve the coupled optimality system, and we present results on unique solvability and related a~priori error estimates for a symmetric Galerkin boundary element method. A numerical example confirms the analytical results.

Citation

Download Citation

Thanh Xuan Phan. Olaf Steinbach. "Boundary element methods for parabolic boundary control problems." J. Integral Equations Applications 26 (1) 53 - 90, SPRING 2014. https://doi.org/10.1216/JIE-2014-26-1-53

Information

Published: SPRING 2014
First available in Project Euclid: 17 April 2014

zbMATH: 1288.65135
MathSciNet: MR3195115
Digital Object Identifier: 10.1216/JIE-2014-26-1-53

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.26 • No. 1 • SPRING 2014
Back to Top